# SDR UF6A990760

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: CON697211
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE RIGHT INBOARD LEADING EDGE HAS A CRACK ON THE BOTTOM OF THE OUTBOARD HINGE.  MAINTENANCE REMOVED AND REPLACED HINGE.  ALL WORK WAS DONE IAW BAE ATP MM 57-40-00.  (M)
